Couldn't find what you looking for?

TRY OUR SEARCH!

okay so i have never taken any type of birth control before. but i have recently started Beyaz. the first week was good so was the second but starting the third week in my vaginal area it was irritated and later on in the week i was realizing symptoms of yeast and it's become even more irritated where i don't want to walk or even pee. well Beyaz being the only thing that has changed in my daily in take (i don't take any other meds or do drugs) i had figured it may have caused the yeast. and i did some looking around on the internet and  it said birth control was a possible cause for yeast. well i'm only 18 i'm gonna stop taking this birth control due to the yeast and all the possible affects i'd much rather get prego then get their bad side affects of the pill. i just wanted others to be aware and if they have any info for me that would be helpful.

Loading...

Yeast infection is caused by a fungus called "Candida albicans" which is normally found in small amounts in the vigina. This infection is often found on people with weakened immune system, in most cases it is not the sex activities which bring women yeast infections. Yeast infections can be caused by various factors:

Weakened immune system

Use of devicesimplanted in the skin

Use of antibiotics

Use of oral contraceptives

Pregnancy

Diabetes

You can actually apply yogurt (plain yogurt only) to the affective area. Yogurt will also bring back the balance of good and bad bacteria. Eating a few cups a day will help, but you can also apply it directly by inserting a yogurt soaked tampon for about an hour.

Yeast infection is not something serious in most cases, but lots of women are bothered by recurrent infection and can't find their way out. You should see a doctor and get prescriptions to avoid a worse condition. There's a herbal medicine named *************SPAM**************** also works well, you can google it and have a look. Hope you can get rid of your ailment soon.

 

Reply

Loading...